×

The algebraic closure of a family of separated algorithms. (English. Russian original) Zbl 0539.68081

U.S.S.R. Comput. Math. Math. Phys. 23, No. 1, 138-143 (1983); translation from Zh. Vychisl. Mat. Mat. Fiz. 23, No. 1, 198-205 (1983).
Conditions for the algebraic closure of systems of algorithms for a fixed set of separating functionals are received. The equivalence of the algebraic closure of systems of separating recognition algorithms and a set of polynomial decision rules is established. Conditions for correctness of algebraic closure are found.
Reviewer: R.A.Soroka

MSC:

68T10 Pattern recognition, speech recognition
PDF BibTeX XML Cite
Full Text: DOI